# SDR ASAA2016041516416

- Difficulty date: April 15, 2016
- Submitted: April 18, 2016
- Operation: Air carrier
- Aircraft: N506AS
- Make and model: Boeing 737890
- Aircraft serial: 35690
- Aircraft time: 30,258 hours, 9,238 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Control Unit
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPON BLOCKING, THE EXTERNAL POWER DROPPED OFF ABOUT 4 TIMES . THE APU STARTED AND PUT ON THE BUSES.  RT MCDU WENT BLANK AND WOULD NOT REPOWER UP.  ACFT GROUNDED.  FIM 34-61, TASK 809, RESET POWER TO F/O`S MCDU.  MDCU POWER RESTARTED.  ACFT RELEASED TO ETOPS SERVICE.
